Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 675373, 6 pages
http://dx.doi.org/10.1155/2013/675373
Research Article

Computing Hypercrossed Complex Pairings in Digital Images

Mathematics Department, Faculty of Science and Arts, Celal Bayar University, 45047 Manisa, Turkey

Received 3 October 2013; Accepted 9 November 2013

Academic Editor: Abdon Atangana

Copyright © 2013 Simge Öztunç et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Boxer, “Digitally continuous functions,” Pattern Recognition Letters, vol. 15, no. 8, pp. 833–839, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. I. Karaca, L. Boxer, and A. Öztel, “Topological Invariants in digital images,” Journal of Mathematical Science, vol. 11, no. 2, pp. 109–140, 2011. View at Google Scholar
  3. P. Carrasco and A. M. Cegarra, “Group-theoretic algebraic models for homotopy types,” Journal of Pure and Applied Algebra, vol. 75, no. 3, pp. 195–235, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. A. Mutlu, Peiffer pairings in the moore complex of a simplicial group [Ph.D. thesis], University of Walles, Bangor, UK, 1997.
  5. A. Mutlu and T. Porter, “Application of Peiffer pairings in the Moore complex of a simplicial Group,” Theory and Applications of Categories, vol. 4, no. 7, pp. 148–173, 1998. View at Google Scholar